# SDR CA121109004

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 26510119
- Condition: Cracked
- Location: Engine
- Part time: 6,162 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE MOUNT BRACKET FOUND TO BE CRACKED AT THE FWD ENDS OF REINFORCEMENT GUSSETS ACROSS WELD AREAS.
